# SDR SWIA2019080546127

- Difficulty date: June 12, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL STGR3 L/H AT FS379.0  CLIP HAS CRACKED. REMOVED AND REPLACED THE PASSENGER DOOR UPPER SILL STGR3 L/H IAW REO AND SRM. LEAK CHECKS GOOD.
